Fixed point results for P-1 compatible in fuzzy Menger space

Ruchi Singh, A.D. Singh, Anil Goyal

Abstract


In this paper we have proved fixed point theorem in Fuzzy Menger Space for P-1 compatible mappings which is introduced by Sevet Kutukcu and Sushil Sharma.

Full Text: PDF

How to Cite this Article:

Ruchi Singh, A.D. Singh, Anil Goyal, Fixed point results for P-1 compatible in fuzzy Menger space, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 520-527

Copyright © 2016 Ruchi Singh, A.D. Singh, Anil Goyal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.